# SDR I5PA2025070575701

- Difficulty date: July 5, 2025
- Submitted: July 8, 2025
- Operation: Air carrier
- Aircraft: N757QM
- Make and model: Boeing 757-29J
- Aircraft serial: 27203
- Aircraft time: 68,166 hours, 35,074 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR: LEVEL 2 CORROSION FOUND AT BSTA 680-700 BETWEEN STRINGERS 26R/28R.   REPAIRED CORROSION PER EO APA-0043-001 REV 1 DTD 28JUN2025 AND PER SRM 53-00-01 REPAIR 28.
